`a`
Related Articles
1

Exact solutions of nonlinear partial differential equations

Discrete and Continuous Dynamical Systems - Series S  Volume 11, Issue 4, Pages : 577 - 582, 2017

Barbara Abraham-Shrauner - (email)

 Abstract       References       Full Text      Related Articles

2

Conservation laws and symmetries of time-dependent generalized KdV equations

Discrete and Continuous Dynamical Systems - Series S  Volume 11, Issue 4, Pages : 607 - 615, 2017

Stephen Anco - (email), María Rosa - (email), Maria Luz Gandarias - (email)

 Abstract       References       Full Text      Related Articles

3

Conservation laws by symmetries and adjoint symmetries

Discrete and Continuous Dynamical Systems - Series S  Volume 11, Issue 4, Pages : 707 - 721, 2017

Wen-Xiu Ma - (email)

 Abstract       References       Full Text      Related Articles

4

Instability criterion for periodic solutions with spatio-temporal symmetries in Hamiltonian systems

Journal of Geometric Mechanics  Volume 9, Issue 4, Pages : 439 - 457, 2017

Pietro-Luciano Buono - (email), Daniel C. Offin - (email)

 Abstract       References       Full Text      Related Articles

5

Rigorous continuation of bifurcation points in the diblock copolymer equation

Journal of Computational Dynamics  Volume 4, Issue 1, Pages : 3 - 3, 2017

Jean-Philippe Lessard - (email), Evelyn Sander - (email), Thomas Wanner - (email)

 Abstract       References       Full Text      Related Articles

6

A new perspective on the classical Cournot duopoly

Journal of Dynamics and Games  Volume 4, Issue 4, Pages : 361 - 367, 2017

Rabah Amir - (email), Igor V. Evstigneev - (email)

 Abstract       References       Full Text      Related Articles

7

Fiber bunching and cohomology for Banach cocycles over hyperbolic systems

Discrete and Continuous Dynamical Systems  Volume 37, Issue 9, Pages : 4959 - 4972, 2017

Victoria Sadovskaya - (email)

 Abstract       References       Full Text      Related Articles

8

Monotonicity and symmetry of solutions to fractional Laplacian equation

Discrete and Continuous Dynamical Systems  Volume 37, Issue 7, Pages : 3587 - 3599, 2017

Tingzhi Cheng - (email)

 Abstract       References       Full Text      Related Articles

9

Weighted fast diffusion equations (Part I): Sharp asymptotic rates without symmetry and symmetry breaking in Caffarelli-Kohn-Nirenberg inequalities

Kinetic and Related Models  Volume 10, Issue 1, Pages : 33 - 59, 2016

Matteo Bonforte - (email), Jean Dolbeault - (email), Matteo Muratori - (email), Bruno Nazaret - (email)

 Abstract       References       Full Text      Related Articles

10

Some properties of solutions to the weighted Hardy-Littlewood-Sobolev type integral system

Discrete and Continuous Dynamical Systems  Volume 36, Issue 7, Pages : 3791 - 3810, 2016

Yingshu Lü - (email), Zhongxue Lü - (email)

 Abstract       References       Full Text      Related Articles

11

A symmetric nearly preserving general linear method for Hamiltonian problems

DCDS Supplements  Volume 2015, Issue special, Pages : 330 - 339, 2015

Raffaele D’Ambrosio - (email), Giuseppe De Martino - (email), Beatrice Paternoster - (email)

 Abstract       References       Full Text      Related Articles      

12

Symmetry reduction, integrability and reconstruction in $k$-symplectic field theory

Journal of Geometric Mechanics  Volume 7, Issue 4, Pages : 395 - 429, 2015

L. Búa - (email), T. Mestdag - (email), M. Salgado - (email)

 Abstract       References       Full Text      Related Articles

13

Symmetry of solutions to semilinear equations involving the fractional laplacian

Communications on Pure and Applied Analysis  Volume 14, Issue 6, Pages : 2393 - 2409, 2015

Lizhi Zhang - (email)

 Abstract       References       Full Text      Related Articles

14

Dimension theory of flows: A survey

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 10, Pages : 3345 - 3362, 2015

Luis Barreira - (email)

 Abstract       References       Full Text      Related Articles

15

Symmetry exploiting control of hybrid mechanical systems

Journal of Computational Dynamics  Volume 2, Issue 1, Pages : 25 - 50, 2015

Kathrin Flasskamp - (email), Sebastian Hage-Packhäuser - (email), Sina Ober-Blöbaum - (email)

 Abstract       References       Full Text      Related Articles

16

Holonomies and cohomology for cocycles over partially hyperbolic diffeomorphisms

Discrete and Continuous Dynamical Systems  Volume 36, Issue 1, Pages : 245 - 259, 2015

Boris Kalinin - (email), Victoria Sadovskaya - (email)

 Abstract       References       Full Text      Related Articles

17

An elliptic system and the critical hyperbola

Communications on Pure and Applied Analysis  Volume 14, Issue 3, Pages : 1169 - 1182, 2015

Lucas C. F. Ferreira - (email), Everaldo Medeiros - (email), Marcelo Montenegro - (email)

 Abstract       References       Full Text      Related Articles

18

A characterization of the symmetric steady water waves in terms of the underlying flow

Discrete and Continuous Dynamical Systems  Volume 34, Issue 8, Pages : 3125 - 3133, 2014

Bogdan-Vasile Matioc - (email)

 Abstract       References       Full Text      Related Articles

19

On the multiplicity of nonnegative solutions with a nontrivial nodal set for elliptic equations on symmetric domains

Discrete and Continuous Dynamical Systems  Volume 34, Issue 6, Pages : 2657 - 2667, 2013

Peter Poláčik - (email)

 Abstract       References       Full Text      Related Articles

20

Higher-order mechanics: Variational principles and other topics

Journal of Geometric Mechanics  Volume 5, Issue 4, Pages : 493 - 510, 2013

Pedro D. Prieto-Martínez - (email), Narciso Román-Roy - (email)

 Abstract       References       Full Text      Related Articles

21

Liouville type theorems for Schrödinger system with Navier boundary conditions in a half space

Communications on Pure and Applied Analysis  Volume 13, Issue 3, Pages : 977 - 990, 2013

Ran Zhuo - (email), Fengquan Li - (email), Boqiang Lv - (email)

 Abstract       References       Full Text      Related Articles

22

On bounded cocycles of isometries over minimal dynamics

Journal of Modern Dynamics  Volume 7, Issue 1, Pages : 45 - 74, 2013

Daniel Coronel - (email), Andrés Navas - (email), Mario Ponce - (email)

 Abstract       References       Full Text      Related Articles

23

A spatialized model of visual texture perception using the structure tensor formalism

Networks and Heterogeneous Media  Volume 8, Issue 1, Pages : 211 - 260, 2013

Grégory Faye - (email), Pascal Chossat - (email)

 Abstract       References       Full Text      Related Articles

24

Almost periodic and almost automorphic solutions of linear differential equations

Discrete and Continuous Dynamical Systems  Volume 33, Issue 5, Pages : 1857 - 1882, 2012

Tomás Caraballo - (email), David Cheban - (email)

 Abstract       References       Full Text      Related Articles

25

Cohomology of $GL(2,\mathbb{R})$-valued cocycles over hyperbolic systems

Discrete and Continuous Dynamical Systems  Volume 33, Issue 5, Pages : 2085 - 2104, 2012

Victoria Sadovskaya - (email)

 Abstract       References       Full Text      Related Articles

26

Global dynamics for symmetric planar maps

Discrete and Continuous Dynamical Systems  Volume 33, Issue 6, Pages : 2241 - 2251, 2012

Begoña Alarcón - (email), Sofia B. S. D. Castro - (email), Isabel S. Labouriau - (email)

 Abstract       References       Full Text      Related Articles

27

Ergodicity of certain cocycles over certain interval exchanges

Discrete and Continuous Dynamical Systems  Volume 33, Issue 6, Pages : 2523 - 2529, 2012

David Ralston - (email), Serge Troubetzkoy - (email)

 Abstract       References       Full Text      Related Articles

28

Orbit structure and (reversing) symmetries of toral endomorphisms on rational lattices

Discrete and Continuous Dynamical Systems  Volume 33, Issue 2, Pages : 527 - 553, 2012

Michael Baake - (email), Natascha Neumärker - (email), John A. G. Roberts - (email)

 Abstract       References       Full Text      Related Articles      

29

Point vortices on the sphere: Stability of symmetric relative equilibria

Journal of Geometric Mechanics  Volume 3, Issue 4, Pages : 439 - 486, 2012

Frederic Laurent-Polz - (email), James Montaldi - (email), Mark Roberts - (email)

 Abstract       References       Full Text      Related Articles

30

On the symmetry of steady periodic water waves with stagnation points

Communications on Pure and Applied Analysis  Volume 11, Issue 4, Pages : 1577 - 1586, 2012

Gerhard Tulzer - (email)

 Abstract       References       Full Text      Related Articles

31

Survey on time periodic problem for fluid flow under inhomogeneous boundary condition

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 3, Pages : 631 - 639, 2011

Hiroko Morimoto - (email)

 Abstract       References       Full Text      Related Articles

32

Linear cocycles over hyperbolic systems and criteria of conformality

Journal of Modern Dynamics  Volume 4, Issue 3, Pages : 419 - 441, 2010

Boris Kalinin - (email), Victoria Sadovskaya - (email)

 Abstract       References       Full Text      Related Articles

33

Discrete orbits in topologically transitive cylindrical transformations

Discrete and Continuous Dynamical Systems  Volume 27, Issue 3, Pages : 945 - 961, 2010

Jan Kwiatkowski - (email), Artur Siemaszko - (email)

 Abstract       Full Text      Related Articles

34

Group foliation of equations in geophysical fluid dynamics

Discrete and Continuous Dynamical Systems  Volume 27, Issue 4, Pages : 1571 - 1586, 2010

Jeffrey J. Early - (email), Juha Pohjanpelto - (email), Roger M. Samelson - (email)

 Abstract       Full Text      Related Articles

35

An integral system and the Lane-Emden conjecture

Discrete and Continuous Dynamical Systems  Volume 24, Issue 4, Pages : 1167 - 1184, 2009

Wenxiong Chen - (email), Congming Li - (email)

 Abstract       Full Text      Related Articles

36

Nonholonomic Lagrangian systems on Lie algebroids

Discrete and Continuous Dynamical Systems  Volume 24, Issue 2, Pages : 213 - 271, 2009

Jorge Cortés - (email), Manuel de León - (email), Juan Carlos Marrero - (email), Eduardo Martínez - (email)

 Abstract       Full Text      Related Articles

37

Orientation waves in a director field with rotational inertia

Kinetic and Related Models  Volume 2, Issue 1, Pages : 1 - 37, 2009

Giuseppe Alì - (email), John K. Hunter - (email)

 Abstract       Full Text      Related Articles

38

Homogeneous coupled cell networks with s3-symmetric quotient

DCDS Supplements  Volume 2007, Issue Special, Pages : 1 - 9, 2007

Manuela A. D. Aguiar - (email), Ana Paula S. Dias - (email), Martin Golubitsky - (email), Maria Conceição A. Leite - (email)

 Abstract       Full Text      Related Articles      

39

Deep-water waves with vorticity: symmetry and rotational behaviour

Discrete and Continuous Dynamical Systems  Volume 19, Issue 3, Pages : 483 - 491, 2007

Mats Ehrnström - (email)

 Abstract       Full Text      Related Articles

40

Analysis of optimal bivariate symmetric refinable Hermite interpolants

Communications on Pure and Applied Analysis  Volume 6, Issue 3, Pages : 689 - 718, 2007

Bin Han - (email), Qun Mo - (email)

 Abstract       Full Text      Related Articles

41

Stability and weak rotation limit of solitary waves of the Ostrovsky equation

Discrete and Continuous Dynamical Systems - Series B  Volume 7, Issue 4, Pages : 793 - 806, 2007

Steve Levandosky - (email), Yue Liu - (email)

 Abstract       Full Text      Related Articles

42

On the variational theory of traffic flow: well-posedness, duality and applications

Networks and Heterogeneous Media  Volume 1, Issue 4, Pages : 601 - 619, 2006

Carlos F. Daganzo - (email)

 Abstract       Full Text      Related Articles

43

On the stationary solutions of generalized reaction diffusion equations with $p\& q$-Laplacian

Communications on Pure and Applied Analysis  Volume 4, Issue 1, Pages : 9 - 22, 2004

L. Cherfils - (email), Y. Il'yasov - (email)

 Abstract       Full Text      Related Articles

44

On some problems related to de Giorgi’s conjecture

Communications on Pure and Applied Analysis  Volume 2, Issue 1, Pages : 101 - 106, 2002

Changfeng Gui - (email)

 Abstract       Full Text      Related Articles

45

Identification of modulated rotating waves in pattern-forming systems with O(2) symmetry

Discrete and Continuous Dynamical Systems - Series B  Volume 2, Issue 1, Pages : 129 - 147, 2001

A. Palacios - (email)

 Abstract       Full Text      Related Articles

46

Symmetry results for functions yielding best constants in Sobolev-type inequalities

Discrete and Continuous Dynamical Systems  Volume 6, Issue 3, Pages : 683 - 690, 2000

Bernhard Kawohl - (email)

 Abstract       Full Text      Related Articles

47

Discontinuous elliptic problems in $R^N$: Lower and upper solutions and variational principles

Discrete and Continuous Dynamical Systems  Volume 6, Issue 2, Pages : 315 - 328, 2000

Ana Maria Bertone - (email), J.V. Goncalves - (email)

 Abstract       Full Text      Related Articles

48

Lyapunov functions and attractors under variable time-step discretization

Discrete and Continuous Dynamical Systems  Volume 2, Issue 2, Pages : 163 - 172, 1996

Peter E. Kloeden - (email), Björn Schmalfuss - (email)

 Abstract       Full Text      Related Articles